Journal of


  (Formerly Journal of the Czech Geological Society)

< previous | issue |       
Received: 4 November 2020
Accepted: 3 December 2020
Online: 21 December 2020
H. Editor: J. Plášil
  full text (PDF, 1.21 MB)
Export to RIS
Export to BibTeX
Export to Mendeley

Original paper

Richard Pažout

Distribution of Bi in the crystal structure of Bi-rich jamesonite, FePb4 (Sb5.48Bi0.52)Σ6S14

Journal of Geosciences, volume 65 (2020), issue 4, 261 - 265


  Abstract References Supplementary material Affiliations

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943